# SDR ASAA2013030194039

- Difficulty date: March 1, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 23,157 hours, 6,903 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Circuit Breaker
- Condition: Open
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT FWD WINDOW HEAT OVERHEATED.  IT WOULD NOT RESET.  FOUND  P6-12, B8 WINDOW HEAT POWER RT FRONT CIRCUIT BREAKER OPEN.  CIRCUIT BREAKER AT A POSITION FOR PRO-GEAR TO POSSIBLY GRAB.  RESET CIRCUIT BREAKER IAW GPM 05-00-91.  BITE TEST OF WHCU OPS NORMAL IAW AMM 30-41-11-710-801.  WINDOW HEAT SYS OPS NORMAL IAW AMM 30-41-00-710-801. GROUND VERIFICATION SUCCESSFUL.
